Communications in Analysis and Geometry

Volume 15 (2007)

Number 3

Computing linear Hodge integrals

Pages: 633 – 667

DOI: http://dx.doi.org/10.4310/CAG.2007.v15.n3.a8

Author

Yon-Seo Kim

Abstract

All Hodge integrals with at most one $\lambda$-class can be expressed as polynomials in terms of lower-dimensional Hodge integrals with at most one $\lambda$-class. Algorithm to compute any given Hodge integral with at most one $\lambda$-class is discussed and some examples are presented.

Full Text (PDF format)